MathSciNet Relay Station
MathSciNet bibliographic data
MR560791 (83c:65024) 65D10 (65D07)
Utreras Diaz, F. Sur le choix du paramètre d'ajustement dans le lissage par fonctions spline. (French) [On the choice of the adjustment parameter in smoothing by spline functions] Numer. Math. 34 (1980), no. 1, 15–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement